# SDR USAA010024

- Difficulty date: January 15, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 32,038 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 2 INCHES BY .5 INCHES, BS 967, LBL 14-18.  CORROSION LEVEL 1 C53-107-02.  INSTALLED LEG REPAIR AND DOUBLER PER SRM 53-60-51 FIG 203.  (M)
